# SDR USAA2013080800018

- Difficulty date: August 5, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 60,233 hours, 41,112 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 8901274
- Part serial: WYG59933
- Condition: Faulty
- Location: Engine
- Part time: 52,178 hours, 36,365 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ON DESCENT OUT OF 23,000 FT, AUTO THROTTLES PULLED THROTTLES TO IDLE. UPON REACHING IDLE, ONE OF THE ENGINES COMPRESSOR STALLED. ALL ENGINE INDICATIONS WERE NORMAL AFTER EVENT.  YAW WAS FELT ALONG WITH A BANG.  MOC AND PILOT CONFERENCED THAT LT ENGINE STALLED.  BOROSCOPED LT ENGINE IAW JOB CARD 03L50672005.  R & R CIT SENSOR IAW AMM 71-00-00. TROUBLESHOT IAW AMM 71-00-43.
